# SDR DALA1231149255

- Difficulty date: April 25, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 40,655 hours, 22,617 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E & E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E DOOR HAS INNER SKIN WITH SURFACE CORROSION AROUND RIBNUTS.  INSTALLED DOUBLER REPAIR AT E/E DOOR INNER SKIN PER MD90 SRM 52-01-01 FIG 6 VOL I.
